AF Association
13,994 members16,913 posts

Worsening symptons?

Had AF diagnosed this march, had previously been treated for SVT, with Bisoprolol for some years now. Have had a few major episodes, one ended in overnight stay in hospital. Getting breathless on and off now, also getting a bit lightheaded now and again. But my pulse feels pretty regular to me. Is this a sign of a worsening condition? Will be having ILR fitted soon. Would appreciate your thoughts. This is such an informative site, very helpful. :)

2 Replies
oldestnewest

You don't say what your heart rate is? We all suffer from breathlessness, especially if on Bisoprolol but If you are getting lightheaded as well then that is not a good sign and indicates either low BP or low heart rate, both of which can also make you breathless.

If I were you I would be seeing my GP first thing on Monday and if lightheadedness was more than transitory and very occasional I would be thinking about going to A&E sooner than that.

Better to be checked out and reassured that all is ok than ignore those symptoms and ignore them. Difficult to know though sometimes isn't it? I usually leave things until they get so bad I can't ignore them, but not recommending that as a good strategy!

Hope you feel better soon.

Reply

I think I am the same as you, will probably leave it till it gets a little worse. As both breathlessness and lightheaded ness are intermittent at the moment, I feel a trip to the doc would be not very helpful... Lol. Thanks for your comments tho :)

Reply

You may also like...